Holomorphic functions on locally convex topological vector spaces. I. Locally convex topologies on (U)
Annales de l'Institut Fourier, Volume 23 (1973) no. 1, p. 19-54

This article is devoted to a study of locally convex topologies on H(U) (where U is an open subset of the locally convex topological vector space E and H(U) is the set of all complex valued holomorphic functions on E). We discuss the following topologies on H(U):

(a) the compact open topology I 0 ,

(b) the bornological topology associated with I 0 ,

(c) the ported topology of Nachbin I ω ,

(d) the bornological topology associated with I ω  ; and

(e) the I ω topological of Nachbin.

For U balanced we show these topologies are related to various kinds of convergence of the Taylor series at o. This in turn allows us to obtain criterion for equality of different topologies on H(U) and to construct counterexamples when we do not have equality.

Ce travail est consacré à l’étude des topologies localement convexes sur H(U) (lorsque U est un sous-ensemble d’un espace vectoriel topologique localement convexe, E, et H(U) est l’ensemble des fonctions analytiques sur U). Nous discuterons les topologies suivantes sur H(U) :

(a) la topologie de la convergence compacte, I o  ;

(b) la topologie bornologique associée avec I o  ;

(c) la topologie engendrée par les semi-normes portables par un compact, de U, I ω  ;

(d) la topologie bornologique associée avec I ω  ; et

(e) la I ω topologie de Nachbin.

Pour U balancé nous démontrerons que ces topologies ont rapport avec quelques espaces de convergence de la série de Taylor en o. Cette démonstration nous permet d’obtenir un critère pour l’égalité des topologies diverses sur I(u), et de construire des contre-exemples si l’égalité n’existe pas.

@article{AIF_1973__23_1_19_0,
     author = {Dineen, Sean},
     title = {Holomorphic functions on locally convex topological vector spaces. I. Locally convex topologies on ${\mathcal {H}} (U) $},
     journal = {Annales de l'Institut Fourier},
     publisher = {Imprimerie Louis-Jean},
     address = {Gap},
     volume = {23},
     number = {1},
     year = {1973},
     pages = {19-54},
     doi = {10.5802/aif.443},
     mrnumber = {500153},
     zbl = {0241.46022},
     mrnumber = {58 \#17843},
     language = {en},
     url = {http://www.numdam.org/item/AIF_1973__23_1_19_0}
}
Dineen, Sean. Holomorphic functions on locally convex topological vector spaces. I. Locally convex topologies on ${\mathcal {H}} (U) $. Annales de l'Institut Fourier, Volume 23 (1973) no. 1, pp. 19-54. doi : 10.5802/aif.443. http://www.numdam.org/item/AIF_1973__23_1_19_0/

[1] R.M. Aron, Topological properties of the space of holomorphic mappings, Thesis, University of Rochester 1970.

[2] R.M. Aron, Sur la topologie bornologique pour l'espace d'applications holomorphes, C.R. Acad. Sc., Paris, t 272, 872-873, 1971. | MR 43 #5295 | Zbl 0206.42101

[3] J.A. Barroso, Topologias nos espacos de aplicacoes holomorfas entre espacos localmente convexos, (to appear in Anais de Acad. Brasil de Cienciais).

[4] J.A. Barroso, Topologies sur les espaces d'applications holomorphes entre des espaces localement convexes, C.R. Acad. Sc., Paris, t 271, 264-265, 1970. | MR 42 #6594 | Zbl 0217.16402

[5] J. Bochnak, J. Siciak, Fonctions analytiques dans les espaces vectoriels réels ou complexes, C.R. Acad. Sc., Paris, t. 270, 1970, 643-646. | MR 43 #7920 | Zbl 0189.42701

[6] J. Bochnak, J. Siciak, Analytic functions in topological vector spaces, Studia Math. 39, 1, 1971. | MR 47 #2365 | Zbl 0214.37703

[7] S.B. Chae, Holomorphic germs on Banach spaces, Thesis, University of Rochester, 1969.

[8] S.B. Chae, Sur les espaces localement de germes holomorphes, C.R. Acad. Sc., Paris, t. 271, 990-991, 1970. | MR 45 #876 | Zbl 0201.15603

[9] G. Coeuré, Fonctions plurisousharmoniques sur les espaces vectoriels topologiques, Annales de l'Institut Fourier, t. 20, 361-432, 1970. | Numdam | MR 43 #564 | Zbl 0187.39003

[10] G. Coeuré, Fonctionnelles analytiques sur certains espaces de Banach, Annales de l'Institut Fourier, 21, 2, 15-21, 1971. | Numdam | MR 49 #3541 | Zbl 0205.41303

[11] S. Dineen, Holomorphy types on a Banach space, Thesis, University of Maryland, 1969, Studia Math., 39, 241-288, 1971. | Zbl 0235.32013

[12] S. Dineen, Unbounded holomorphic functions on a Banach space, J. Lond. Math. Soc., Vol. 4, 3, 461-465, 1972. | MR 45 #5753 | Zbl 0244.46015

[13] S. Dineen, Bounding subsets of a Banach space, Math. Annalen, 192, 61-70, (1971). | MR 46 #2428 | Zbl 0202.12803

[14] S. Dineen, Holomorphic functions on (co, Xb)-Modules, Math. Annalen, 196, 106-116, 1972. | MR 45 #9118 | Zbl 0219.46021

[15] S. Dineen, Topologie de Nachbin et prolongement analytique en dimension infinie, C.R. Acad. Sc., Paris, t. 271, 643-644, 1970. | MR 43 #887 | Zbl 0198.46002

[16] S. Dineen, The Cartan-Thullen theorem for Banach spaces, Annali Scuola Normale Sup., Pisa, 24, 4, 667-674, 1970. | Numdam | MR 43 #3487 | Zbl 0235.46037

[17] A. Hirschowitz, Bornologie des espaces de fonctions analytiques en dimension infinie, Séminaire P. Lelong, 1970, Springer-Verlag, Bd. 205, 1971. | Zbl 0225.46027

[18] A. Hirschowitz, Sur les suites de fonctions analytiques, Ann. Inst. Fourier, 20, 2, 1971. | Numdam | MR 44 #3104 | Zbl 0195.40905

[19] A. Hirschowitz, Sur un théorème de M.A. Zorn. | Zbl 0239.46037

[20] L. Hormander, An introduction to complex analysis in several variables, Van Nostrand 1966. | MR 34 #2933 | Zbl 0138.06203

[21] J. Horvath, Topological vector spaces and distributions, Vol. 1., Addison-Wesley 1966. | MR 34 #4863 | Zbl 0143.15101

[22] N.J. Kalton, Schauder decompositions and completeness, J. Lond. Math. Soc. 2, 1970 34-36. | MR 41 #4185 | Zbl 0196.13601

[23] N.J. Kalton, Schauder decompositions in locally convex spaces, P. Camb. Phil. Soc. 1970, 68, 377, 68-75. | MR 41 #7401 | Zbl 0196.13505

[24] P. Lelong, Recent results on analytic mappings and plurisubharmonic functions in topological linear spaces, Internat. Conf. on several complex variables, Univ. of Maryland 1970. Springer-Verlag, Bd 185, 1971. | Zbl 0205.41402

[25] P. Lelong, Théorème de Banach-Steinhaus pour les polynômes, applications entières d'espaces vectoriels complexes, Séminaire Lelong 1970. Springer-Verlag, Bd. 205. | Zbl 0218.31012

[26] M.C. Matos, Holomorphic mappings and domains of holomorphy, Thesis, University of Rochester 1970. | Zbl 0233.32004

[27] M.C. Matos, Sur les applications holomorphes définies dans les espaces vectoriels topologiques de Baire, C.R. Acad. Sc., Paris t. 271, p. 599, 1970. | MR 42 #5045 | Zbl 0197.38401

[28] L. Nachbin, Topology on spaces of holomorphic mappings. Ergebnisse der Mathematik, 47, 1969, Springer-Verlag. | MR 40 #7787 | Zbl 0172.39902

[29] L. Nachbin, Sur les espaces vectoriels topologiques d'applications continues, C.R. Acad., Sc., Paris, t. 271, 1970, p. 596-598. | MR 42 #6593 | Zbl 0205.12402

[30] L. Nachbin, Concerning spaces of holomorphic mappings, Dept. of Mathematics, Rutgers University, New Brunswick, 1970. | Zbl 0258.46027

[31] L. Nachbin, Topological vector spaces of continuous functions, Proc. Amer. Acad. Sc., 40, 1954, 471-474. | MR 16,156h | Zbl 0055.09803

[32] L. Nachbin, Holomorphic functions, domains of holomorphy, local properties, North Holland, 1970. | MR 43 #558 | Zbl 0208.10301

[33] Ph. Noverraz, Pseudo convexité et convexité polynomiale. Cours IMPA (Rio) 1971, (in preparation North Holland).

[34] Ph. Noverraz, Sur la convexité fonctionnelle dans les espaces de Banach à base, C.R. Acad. Sc., Paris, t. 271, 990-992, 1970.

[35] F. Treves, Topological Vector Spaces, Distributions and Kernels, Academic Press 1967. | MR 37 #726 | Zbl 0171.10402

[36] M.A. Zorn, Characterisation of analytic functions in Banach spaces, Annals of Math., 2 (46), 1945, 585-593. | Zbl 0063.08407